# SDR CA090618004

- Difficulty date: June 8, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 473 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 8011 · Engine Starter
- Part: Housing
- Condition: Broken
- Location: Starter Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER GEAR HOUSING BROKE CAUSING STARTER TO BECOME INOPERATIVE.
